Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 151, NWS Milwaukee, WI

September 13, 2005Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:27 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 63 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 5:27 PM CDT (22:27 UTC)
Expired
Sep 13, 2005, 6:30 PM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 4 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 5:45 PM CDTTSTM WND DMG2 S Dousman, WI2 TO 3 FOOT DIAMETER TREE DOWN. 1/2 MILE WEST OF HIGHWAY 67 ON COUNTY ROAD CI.
Sep 13, 5:45 PM CDTTSTM WND DMG3 Sse Dousman, WI2 FOOT DIAMETER TREE DOWN. 1/4 MILE EAST OF THE INTERSECTION OF COUNTY ROAD Z AND ZC.
Sep 13, 5:45 PM CDTTSTM WND GST 463 Se Sullivan, WIMEASURED AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SULLIVAN.
Sep 13, 5:45 PM CDTTSTM WND GST 58Waukesha, WI
Sep 13, 5:52 PM CDTTSTM WND GST 704 S Waukesha, WITREES BENT TO THE GROUND IN GUST.
Sep 13, 6:00 PM CDTTSTM WND GST 43Sussex, WISMALL TREE LIMBS AND ROOFING MATERIAL ON HOUSE WENT AIRBORNE.
Sep 13, 6:04 PM CDTTSTM WND GST 75Pewaukee, WIESTIMATED FROM PUBLIC. 8 INCH DIAMETER TREE LIMBS DOWN.
Sep 13, 6:15 PM CDTTSTM WND GST 652 S Hartland, WIESTIMATED WIND GUST. TREES AND BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 5:15 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 132228
SVRMKX
WIC055-133-132330-
/O.NEW.KMKX.SV.W.0151.050913T2227Z-050913T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  EASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 630 PM CDT

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF
  PALMYRA...OR ABOUT 8 MILES NORTHWEST OF DELAVAN LAKE...AND MOVING
  NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALMYRA AROUND 540 PM CDT...
  MUKWONAGO AROUND 545 PM CDT...
  NORTH PRAIRIE...DOUSMAN AND BIG BEND AROUND 550 PM CDT...
  WALES...DELAFIELD...WAUKESHA AND OKAUCHEE LAKE AROUND 555 PM CDT...
  HARTLAND AROUND 600 PM CDT...

LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865

$$

HENTZ
4 follow-up statements
000 
WWUS53 KMKX 132240
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
540 PM CDT TUE SEP 13 2005

WIC055-133-132330-
/O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/
WAUKESHA WI-JEFFERSON WI-
540 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN JEFFERSON AND WAUKESHA COUNTIES...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS UP TO  
70 MPH.  THIS STORM WAS LOCATED NEAR PALMYRA...OR ABOUT 7 MILES EAST 
OF WHITEWATER...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH PRAIRIE...GENESSEE AND GENESSEE DEPOT BY 545 PM CDT
  DOUSMAN...WALES AND OCONOMOWOC LAKE BY 550 PM CDT
  DELAFIELD...HARTLAND...NASHOTAH AND CHENEQUA BY 555 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865

$$
COLLAR
000 
WWUS53 KMKX 132255
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT TUE SEP 13 2005

WIC055-133-132330-
/O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/
WAUKESHA WI-JEFFERSON WI-
555 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN JEFFERSON AND WAUKESHA COUNTIES...

AT 554 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING DESTRUCTIVE WINDS UP TO 70 MPH.  THIS STORM WAS LOCATED 
NEAR GENESSEE...OR ABOUT NEAR WALES...MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUKESHA...PEWAUKEE AND 7 MILES SOUTHEAST OF MERTON BY 600 PM CDT
  LANNON AND SUSSEX BY 605 PM CDT
  MENOMONEE FALLS AND 6 MILES SOUTHEAST OF COLGATE BY 610 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865

$$
COLLAR
000 
WWUS53 KMKX 132305
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT TUE SEP 13 2005

WIC055-133-132330-
/O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/
WAUKESHA WI-JEFFERSON WI-
603 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN JEFFERSON AND WAUKESHA COUNTIES...

AT 558 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS REPORTED 
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS 
CLUSTER WAS LOCATED ACROSS WAUKESHA COUNTY...MOVING NORTHEAST AT 55 
MPH. DAMAGE HAS BEEN REPORTED WITH WINDS ESTIMATED OF 70 TO 75 MPH 
IN PEWAUKEE.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LANNON AND SUSSEX BY 610 PM CDT
  MENOMONEE FALLS AND 7 MILES SOUTHEAST OF COLGATE BY 615 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865

$$
COLLAR
000 
WWUS53 KMKX 132320
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
619 PM CDT TUE SEP 13 2005

WIC055-132329-
/O.CAN.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/
JEFFERSON WI-
619 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS 
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING FOR EASTERN JEFFERSON COUNTY 
HAVE EXITED THE WARNED AREA...THUS THE WARNING IS BEING CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4286 8855 4285 8819 4319 8810 4319 8852

$$

WIC133-132330-
/O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/
WAUKESHA WI-
619 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WAUKESHA COUNTY...

AT 616 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR COLGATE...OR ABOUT NEAR SUSSEX...MOVING NORTHEAST AT 55 
MPH. THE STORMS WILL CONTINUE TO AFFECT MAINLY THE NORTHERN HALF 
OF WAUKESHA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4286 8855 4285 8819 4319 8810 4319 8852

$$
COLLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 13, 3:00 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT TUE SEP 13 2005

.DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON
QUIET WEATHER THROUGH FRIDAY.

IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH
PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE
AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR
QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY
INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT.  PROGS ALL END
PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE
PAST 2 DAYS.

IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING
SURFACE HIGH OVER STATE WEDNESDAY.  THEN AS CENTER OF HIGH SLIDES
EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST
SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF
MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY
ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET
THROUGH FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-141000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1145 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER
60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE.
THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE
EVENING.

LMZ643>646-665-141000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1145 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION.
A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE
HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO
EAST BY MID TO LATE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY.  IT IS
TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE.

ZAJDEL

In the hours before

Special weather statement, Sep 13, 4:00 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-132300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
400 PM CDT TUE SEP 13 2005

...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN...

SCATTERED THUNDERSTORMS CONTINUED TO DEVELOP AND HAVE BEEN SHOWING
SOME SIGNS OF STRENGTHENING. THESE STORMS EXTENDED FROM SAUK
THROUGH IOWA TO LAFAYETTE COUNTIES. THESE STORMS WERE MOVING
RAPIDLY NORTHEAST AT 40 MPH.

BETWEEN 4 PM AND 5 PM LOOK FOR THESE STORMS TO CONTINUE MOVING
ACROSS SOUTH CENTRAL WISCONSIN....WITH THE STRONGEST STORMS HEADED
FOR NORTHWEST DANE...SAUK AND WESTERN COLUMBIA COUNTIES.

EXPECT WINDS UP TO 40 MPH AND POSSIBLY SOME SMALL HAIL AS THESE
STORMS MOVE THROUGH.

COLLAR
Special weather statement, Sep 13, 4:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-132345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
432 PM CDT TUE SEP 13 2005

...THUNDERSTORMS SWEEPING THROUGH SOUTH CENTRAL WISCONSIN...

A LINE OF THUNDERSTORMS FROM BARABOO TO NEAR MADISON WILL CONTINUE
TO RACE NORTHEAST AT 40 MPH. BETWEEN 430 PM AND 515 PM THE STORMS
WILL SHIFT EAST THROUGH DANE...COLUMBIA AND MARQUETTE COUNTIES.
THE STORMS WILL ALSO REACH GREEN LAKE COUNTY.

SO FAR ONLY PEA SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS. NO
WIND REPORTS HAVE BEEN RECEIVED THUS FAR...BUT SINCE THE STORMS
HAVE EVOLVED INTO MORE INTO A LINE...IT IS POSSIBLE THAT THESE
STORMS COULD GENERATE WINDS OF 30 TO 40 MPH. RAINFALL RATES OF 1/4
TO 3/4 OF AN INCH PER HOUR ARE LIKELY WITH THIS LINE OF STORMS.

COLLAR
Special weather statement, Sep 13, 4:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-140000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
454 PM CDT TUE SEP 13 2005

...THUNDERSTORMS CONTINUE TO SWEEP THROUGH SOUTHERN WISCONSIN...

A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO RACE THROUGH
SOUTHERN WISCONSIN THROUGH 6 PM. TREE DAMAGE HAS BEEN REPORTED IN
PARTS OF DANE COUNTY ON THE SOUTHERN EDGE OF THE LINE OF STORMS.
THESE STORMS EXTEND NORTH INTO MARQUETTE COUNTY.

THE STORMS WILL CONTINUE TO RACE NORTHEAST AT 40 MPH AND PRODUCE
WINDS IN EXCESS OF 50 MPH ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL.

BETWEEN 5 PM AND 6 PM THE STRONGEST STORMS WILL AFFECT
MARQUETTE...GREEN LAKE...COLUMBIA AND MOVE INTO THE WESTERN
PORTIONS OF DODGE AND FOD DU LAC COUNTIES.

PEOPLE SHOULD MOVE TO A PLACE OF SAFETY AS THIS LINE OF STORMS
MOVE THROUGH.

COLLAR
Local storm report, Sep 13, 5:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  50 MPH           MARQUETTE          WI   TRAINED SPOTTER

0443 PM     HAIL             5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  0.25 INCH        MARQUETTE          WI   TRAINED SPOTTER

0455 PM     TSTM WND GST     1 N PARDEEVILLE         43.55N 89.30W
09/13/2005  60 MPH           COLUMBIA           WI   TRAINED SPOTTER

0455 PM     HEAVY RAIN       5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  0.50 INCH        MARQUETTE          WI   AIRPLANE PILOT

            15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.

&&

GDAVIS
Local storm report, Sep 13, 5:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  50 MPH           MARQUETTE          WI   TRAINED SPOTTER

0443 PM     HAIL             5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  0.25 INCH        MARQUETTE          WI   TRAINED SPOTTER

0455 PM     TSTM WND GST     1 N PARDEEVILLE         43.55N 89.30W
09/13/2005  60 MPH           COLUMBIA           WI   TRAINED SPOTTER

0455 PM     HEAVY RAIN       5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  0.50 INCH        MARQUETTE          WI   TRAINED SPOTTER

            15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.

&&

GDAVIS
Local storm report, Sep 13, 5:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     CAMBRIA                 43.54N 89.11W
09/13/2005                   COLUMBIA           WI   TRAINED SPOTTER

            1 FOOT DIAMETER TREE FELL ON HOUSE ROOF.

0513 PM     NON-TSTM WND GST FOX LAKE                43.57N 88.91W
09/13/2005  53 MPH           DODGE              WI   TRAINED SPOTTER

            10 INCH DIAMETER TREE DOWN.

0520 PM     TSTM WND GST     GREEN LAKE              43.84N 88.96W
09/13/2005  71 MPH           GREEN LAKE         WI   EMERGENCY MNGR

            POWERLINE AND TREE DAMAGE.

&&

GDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 4:50 PM CDTSevere Thunderstorm WarningMKXMarquette32 min
Sep 13, 4:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane32 min
Sep 13, 4:59 PM CDTSevere Thunderstorm WarningMKXGreen Lake40 min
Sep 13, 5:05 PM CDTSevere Thunderstorm WarningMKXRock, Walworth48 min
Sep 13, 5:12 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac63 min
Sep 13, 5:28 PM CDTSpecial Marine WarningMKX2 hr
Sep 13, 5:34 PM CDTSevere Thunderstorm WarningMKXSheboygan, Washington56 min
Sep 13, 5:52 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee53 min
Sep 13, 6:29 PM CDTSevere Thunderstorm WarningMKXWashington16 min
Sep 13, 6:31 PM CDTSevere Thunderstorm WarningMKXSheboygan29 min
Sep 13, 6:42 PM CDTSevere Thunderstorm WarningMKXOzaukee24 min
Sep 13, 6:54 PM CDTSevere Thunderstorm WarningMKXSheboygan28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.